# SDR 20000920SH002

- Difficulty date: July 31, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N458JG
- Make and model: Beech 58
- Aircraft serial: TH1908
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304A1
- Part serial: J2298050
- Condition: Malfunctioned
- Location: Engine
- Part time: 60 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR DROPS OFF LINE.  (X)
